# SDR UIEA200700130

- Difficulty date: March 4, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- Engine: Ge CF650*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 65B050021411
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON BS 800 LT STRAP AND INNER CHORD AT NR 2 MAIN ENTRY DOOR.  REPAIRED ACCOMPLISHED IAW SR ID NR 1-289052431 AND FAA FORM 8100-9.
